# SDR IPXA2022011878010

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N621UP
- Make and model: Boeing 747-8F
- Aircraft time: 6,289 hours, 990 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ASTATUS MESSAG CGO OVBD VLV FWDT.S PER FIM 31-98-00-810-804 AND PERFORMED CMC GROUND TEST IAW 21-26-00 TASK 700-818-001 ALL TESTS PASS
